# SDR SWAA2018061122691

- Difficulty date: May 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT Z-ANGLE CORRODED BETWEEN BS 727D+10 TO BS 767.  R&R Z ANGLE IAW SRM.
